# SDR UALA2012032701940

- Difficulty date: March 26, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 61,436 hours, 22,771 cycles
- Engine: Iae V2527A5
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ICE VALVE LEAKING HOT AIR ONTO NOSE COWL CAUSING DELAMINATION OF NOSE COWL.  NR 1 ENGINE ANTI-ICE VALVE FOUND ONE CLAMP NOT SECURED. THIS CAUSED THE AFT BULKHEAD HEAT SHIELD TO COME APART BEHIND THE ANTI-ICE VALVE.
